# SDR 2002UALA00248

- Difficulty date: February 9, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 28,909 hours, 21,507 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DOME RBL 20 BELOW WEB IS NICKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED RIVET AND PAINTED.
